Alert archive / Georgia / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 137, NWS Atlanta, GA

April 22, 2006Bibb County, Crawford County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Apr 22, 2006, 4:54 AM EDT for Bibb County, Crawford County, Georgia. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 22, 2006, 4:54 AM EDT (08:54 UTC)
Expired
Apr 22, 2006, 5:30 AM EDT
In force
36 min
Issued by
NWS Atlanta, GA
Area
Counties, with a storm outline in the text

Counties Bibb County, GA, Crawford County, GA

The radar

The Robins AFB radar (KJGX), 52 km from the middle of the area, began a volume at 08:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 8.9 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2006-04-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 347 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2006-04-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 62 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
347 J/kg
Mixed-layer CIN
-11 J/kg
Mixed-layer LCL
1609 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
62 m²/s²
0-3 km storm-relative helicity
75 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KFFC 220856
SVRFFC
GAC021-079-220930-
/O.NEW.KFFC.SV.W.0137.060422T0854Z-060422T0930Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
454 AM EDT SAT APR 22 2006

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BIBB COUNTY IN CENTRAL GEORGIA
  CRAWFORD COUNTY IN CENTRAL GEORGIA

* UNTIL 530 AM EDT

* AT 453 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZED HAIL.  THIS
  STORM WAS LOCATED NEAR KNOXVILLE...AND MOVING NORTHEAST AT 45 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  ROBERTA...MACON...LIZELLA...HORNS AND CROSS KEYS.

IN ADDITION TO LARGE HAIL...CONTINUOUS CLOUD TO GROUND LIGHTNING IS 
OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS 
ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR 
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3273 8413 3258 8401 3282 8351 3296 8371

$$
1 follow-up statement
000 
WWUS52 KFFC 220924
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
524 AM EDT SAT APR 22 2006

GAC021-079-220934-
/O.EXP.KFFC.SV.W.0137.000000T0000Z-060422T0930Z/
CRAWFORD GA-BIBB GA-
524 AM EDT SAT APR 22 2006

...THE SEVERE THUNDERSTORM WARNING FOR BIBB AND CRAWFORD COUNTIES
EXPIRES AT 530 AM EDT...

THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAS WEAKENED 
AND MOVED OUT OF THE COUNTIES. IF YOU SEE WIND DAMAGE...LARGE HAIL 
OR SIGNIFICANT FLOODING...WAIT UNTIL AFTER THE STORM HAS PASSED... 
AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8 6 6 7 6 
3 4 4 6 6.

LAT...LON 3273 8413 3258 8401 3282 8351 3296 8371

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 22, 4:50 AM EDT, 4 minutes earlier.

Area forecast discussion, Apr 22, 4:50 AM EDT, 4 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
450 AM EDT SAT APR 22 2006

.SHORT TERM...(TODAY THROUGH MONDAY)
SHORTWAVE ROUNDING BASE OF BROAD UPPER TROF PROGGED TO MOVE EAST OF
THE COUNTY WARNING AREA BY EARLY AFTERNOON TODAY...TAKING BULK OF
SHOWERS AND THUNDERSTORMS WITH IT. MEANWHILE COLD FRONT PROGGED NEAR
A BLUE RIDGE TO ATLANTA LINE BY 12Z THEN NEAR A LAGRANGE TO ATHENS
LINE BY 18Z. WILL BASE POPS THIS MORNING ON CURRENT RADAR AND
EXPECTED FRONTAL POSITION...BUT CURRENT THINKING WILL NEED GOOD
CHANCE TO LIKELY POPS TO COVER. BY AFTERNOON...WITH FRONT MOVING
INTO CENTRAL GEORGIA...WILL KEEP POPS IN CHANCE RANGE...GENERALLY
COLUMBUS TO ATHENS SOUTHWARD. BY DAYS END...FRONT SOUTH OF COUNTY
WARNING AREA AND WILL END ALL PRECIP BY TONIGHT. HIGH PRESSURE
BUILDS ACROSS THE AREA SUNDAY WITH DRY FORECAST LOOKING GOOD INTO
MONDAY.

.LONG TERM...(MONDAY NIGHT THROUGH FRIDAY)
SURFACE HIGH SHIFTS EAST OFF THE ATLANTIC COAST MONDAY NIGHT AS NEXT
FRONTAL BOUNDARY SLIPS INTO THE TENNESSEE-LOWER MISSISSIPPI VALLEY
REGION...GIVING US OUR NEXT CHANCE FOR SHOWERS AND THUNDERSTORMS.
THIS BOUNDARY APPEARS TO MEANDER SOMEWHERE NEAR THE TENNESSEE
-GEORGIA  BORDER INTO TUESDAY AFTERNOON BEFORE SLIPPING INTO THE
CENTRAL SECTS OF THE STATE LATE TUESDAY NIGHT. BOUNDARY THEN APPEARS
TO MEANDER ACROSS THIS AREA INTO WEDNESDAY AFTERNOON...THEN DRIFTING
SOUTH OF THE COUNTY WARNING AREA BY THE END OF THE DAY. WEAK HIGH
PRESSURE BUILDS BACK ACROSS THE AREA THURSDAY-FRIDAY TIME FRAME AND
WILL GO WITH DRY FORECAST FOR NOW.

&&

.AVIATION...
POTENTIAL FOR IFR-MVFR CEILINGS THIS MORNING ASSOCIATED WITH COLD
FRONT AND WILL NEED TO WATCH FOR IT. OTHERWISE VFR CEILINGS HIGHLY
VARIABLE WITH PASSING CONVECTION. CEILINGS CLEARING OUT THIS
AFTERNOON AND EARLY EVENING. ANY VSBY RESTRICTIONS DUE TO SHOWERS
AND STORMS. STORMS MOVING ACROSS CENTRAL GA CURRENTLY AND WILL END
LATE AFTERNOON OR EARLY EVENING. SHOWERS MOVING ACROSS N GA WILL END
LATER MORNING TO EARLY AFTERNOON. SURFACE WINDS SSW BECOMING WNW
10-15 KTS. BDL

&&

.PRELIMINARY POINT TEMPS/POPS...
ATLANTA         78  57  83  59 /  50   0   5   5
ATHENS          75  53  84  57 /  60   0   0   5
GAINESVILLE     74  55  81  57 /  60  10   5  10
ROME            78  53  85  54 /  40  10   5  10
COLUMBUS        82  58  87  60 /  60   0   0   5
MACON           79  56  87  56 /  60   0   0   5

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Apr 21, 8:30 PM EDT, 8 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
830 PM EDT FRI APR 21 2006

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-220900-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
830 PM EDT FRI APR 21 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT
ISOLATED SEVERE THUNDERSTORMS EXPECTED THIS EVENING AND TONIGHT.

.SYNOPSIS...
AN UPPER-LEVEL TROUGH AND ASSOCIATED COLD FRONT WILL MOVE FROM THE
LOWER MISSISSIPPI VALLEY INTO THE SOUTHEAST U.S. EARLY SATURDAY.

.PRIMARY HAZARDS...
THE PRIMARY HAZARD FROM THUNDERSTORMS THIS EVENING WILL BE LARGE
HAIL...POSSIBLY AS LARGE AS GOLF BALLS IN A FEW THUNDERSTORMS. AS
THE NIGHT PROGRESSES...THE THREAT WILL SHIFT MORE TOWARD DAMAGING
WIND. FREQUENT DANGEROUS CLOUD-TO-GROUND LIGHTNING AND HEAVY RAIN
WILL ALSO POSE A HAZARD WITH MANY OF THE THUNDERSTORMS THAT MOVE
ACROSS THE AREA THIS EVENING AND TONIGHT. THROUGH MIDNIGHT...THE
MOST SIGNIFICANT THREAT FOR SEVERE THUNDERSTORMS WILL BE WEST OF A
LINE FROM BLUE RIDGE...TO ATLANTA...TO LA GRANGE. AFTER
MIDNIGHT...THE THREAT OF SEVERE THUNDERSTORMS WILL SHIFT FURTHER
EAST...MAINLY EAST OF A BLUE RIDGE...TO ATLANTA...TO LA GRANGE LINE.

.DISCUSSION...
A LARGE COMPLEX OF THUNDERSTORMS ACROSS ALABAMA CONTINUED TO SPREAD
EASTWARD FRIDAY EVENING...THE LEADING EDGE OF WHICH WAS REACHING
NORTHWEST GEORGIA AROUND SUNSET. CONDITIONS DO NOT APPEAR TO BE AS
FAVORABLE FOR SEVERE WEATHER AS EARLIER EXPECTED. THE AIR MASS
ACROSS GEORGIA HAS REMAINED SLIGHTLY COOLER THAN EARLIER
EXPECTED...AND AS A RESULT MORE STABLE. LIFTED INDICES IN THE -3
RANGE AROUND SUNSET...WILL RISE TO NEAR ZERO AFTER MIDNIGHT. CAPES
WILL DROP BELOW 500 OVER MOST OF THE AREA AFTER MIDNIGHT.
HOWEVER...A LOW-LEVEL JET OF 30-50 KNOT WINDS IS EXPECTED TO DEVELOP
ACROSS WEST CENTRAL GEORGIA AROUND MIDNIGHT. THIS COULD ENHANCE THE
SEVERE WEATHER THREAT IN THE 10 PM TO 2 AM PERIOD ACROSS NORTH
CENTRAL AND WEST CENTRAL GEORGIA. WHILE EARLY IN THE PERIOD THE MAIN
THREAT WILL BE HAIL...AS THE LOW-LEVEL JET DEVELOPS...IT APPEARS THE
MAIN SEVERE WEATHER THREAT WILL BE DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
THUNDERSTORMS WILL LINGER ACROSS EASTERN SECTIONS OF GEORGIA
SATURDAY MORNING...BUT THE THREAT OF THUNDERSTORMS SHOULD END ACROSS
ALL OF NORTH AND CENTRAL GEORGIA BY NOON. THERE WILL BE A CHANCE OF
SHOWERS AND THUNDERSTORMS TUESDAY THROUGH FRIDAY. CONDITIONS AT THIS
TIME DO NOT APPEAR FAVORABLE FOR THIS ACTIVITY TO BECOME SEVERE.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS STILL POSSIBLE...MAINLY BEFORE MIDNIGHT IN
NORTHWEST AND WEST CENTRAL GEORGIA. LIMITED SPOTTER ACTIVATION WILL
CONTINUE ACROSS THE REMAINDER OF NORTH AND CENTRAL GEORGIA AFTER
MIDNIGHT. EMERGENCY MANAGERS WILL NEED TO CONTINUE TO MONITOR THE
SITUATION THROUGH THE EARLY MORNING HOURS.

19

In the hours before

Special weather statement, Apr 22, 3:10 AM EDT, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
310 AM EDT SAT APR 22 2006

GAZ089-220800-
310 AM EDT SAT APR 22 2006

...SIGNIFICANT WEATHER ALERT FOR PEA-SIZE HAIL IN MUSCOGEE COUNTY
UNTIL 400 AM EDT...

AT 308 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES WEST OF COLUMBUS...MOVING NORTHEAST AT 40
MPH.  THIS STORM IS CAPABLE OF PRODUCING PEA-SIZED HAIL AND WIND
GUSTS TO 40 MPH AS IT ENTERS THE COLUMBUS AREA.  THE STORM WILL MOVE
OUT OF THIS AREA BY 400 AM.
Special weather statement, Apr 22, 3:40 AM EDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
340 AM EDT SAT APR 22 2006

GAZ078-079-220830-
340 AM EDT SAT APR 22 2006

...SIGNIFICANT WEATHER ALERT FOR HALF-INCH HAIL IN SOUTHEAST
HARRIS AND TALBOT COUNTIES UNTIL 430 AM EDT...

AT 338 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER ELLERSLIE...MOVING NORTHEAST AT 35 MPH.
THIS STORM IS CAPABLE OF PRODUCING HAIL UP TO ONE-HALF INCH IN
DIAMETER.  THE STORM PRODUCED DIME-SIZED HAIL IN COLUMBUS AT 330
AM...BUT HAS WEAKENED IN INTENSITY SINCE THAT TIME.  STILL...SMALL
HAIL IS POSSIBLE AS THE STORM MOVES THROUGH SOUTHEAST HARRIS COUNTY
AND ALL OF TALBOT COUNTY.

CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA
OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
Local storm report, Apr 22, 4:08 AM EDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
408 AM EDT SAT APR 22 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0255 AM     HAIL             2 NE COMMERCE           34.23N 83.44W
04/22/2006  E0.88 INCH       BANKS              GA   LAW ENFORCEMENT

            DIME TO NICKEL SIZED HAIL AT BANKS CROSSING.

0230 AM     HAIL             WASHINGTON              33.74N 82.74W
04/22/2006  E0.25 INCH       WILKES             GA   LAW ENFORCEMENT

0330 AM     HAIL             COLUMBUS                32.47N 84.97W
04/22/2006  E0.75 INCH       MUSCOGEE           GA   LAW ENFORCEMENT

&&

KDF
Special weather statement, Apr 22, 4:19 AM EDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
419 AM EDT SAT APR 22 2006

GAZ080-220900-
419 AM EDT SAT APR 22 2006

...SIGNIFICANT WEATHER ALERT FOR PEA-SIZE HAIL IN TAYLOR COUNTY UNTIL
500 AM EDT...

AT 415 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CHARING...MOVING NORTHEAST AT 35 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZE HAIL...FREQUENT
CLOUD-TO-GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
TAYLOR COUNTY. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
BUTLER AND REYNOLDS. BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING OF
WATER ON ROADWAYS. THE STORM IS EXPECTED TO WEAKEN OR MOVE OUT OF
THE COUNTY BY 500 AM EDT.

SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS ARE EXPECTED TO
REACH 40 TO 50 MPH...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF
DIMES...OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED.
Special weather statement, Apr 22, 4:36 AM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
436 AM EDT SAT APR 22 2006

GAZ079-090-091-220900-
436 AM EDT SAT APR 22 2006

...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING IN
CHATTAHOOCHEE...MARION AND TALBOT COUNTIES UNTIL 500 AM EDT...

AT 432 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
AREA OF STRONG THUNDERSTORMS 8 MILES SOUTH OF BOX SPRINGS...MOVING
NORTHEAST AT 40 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZE HAIL...FREQUENT
CLOUD-TO-GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS CHATTAHOOCHEE...MARION AND TALBOT COUNTIES. BRIEF HEAVY
DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS. THE STORMS ARE
EXPECTED TO WEAKEN OR MOVE OUT OF THE COUNTY BY 500 AM EDT.

SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS ARE EXPECTED TO
REACH 40 TO 50 MPH...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF
DIMES...OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED.
Special weather statement, Apr 22, 4:44 AM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
444 AM EDT SAT APR 22 2006

GAZ081-082-220945-
444 AM EDT SAT APR 22 2006

...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING IN CRAWFORD AND
BIBB COUNTIES UNTIL 545 AM EDT...

AT 440 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 9 MILES SOUTHWEST OF HORNS...MOVING NORTHEAST AT
40 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZE HAIL...FREQUENT
CLOUD-TO-GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
CRAWFORD AND BIBB COUNTIES. BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING
OF WATER ON ROADWAYS. THE STORM IS EXPECTED TO WEAKEN OR MOVE OUT OF
THE COUNTY BY 545 AM EDT.

SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS ARE EXPECTED TO
REACH 40 TO 50 MPH...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF
DIMES...OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 21, 9:39 PM EDTSevere Thunderstorm WarningFFCCarroll, Heard51 min
Apr 21, 9:54 PM EDTSevere Thunderstorm WarningFFCHaralson26 min
Apr 21, 10:37 PM EDTSevere Thunderstorm WarningFFCCoweta38 min
Apr 21, 10:45 PM EDTSevere Thunderstorm WarningFFCFulton45 min
Apr 22, 5:54 AM EDTSevere Thunderstorm WarningFFCBaldwin, Washington, Wilkinson21 min
Apr 22, 6:13 AM EDTSevere Thunderstorm WarningFFCWashington32 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.